Volume 1, 1996

Table of contents: dvi.gz, dvi, ps.gz, pdf

Order form for the printed version of this volume (pdf, postscript, ascii)

 20.   B. Fiedler, B. Sandstede, A. Scheel, C. Wulf
       Bifurcation from Relative Equilibria of 
       Noncompact Group Actions: 
       Skew Products, Meanders, and Drifts
       Doc.Math.J.DMV 1 (1996) 479-505
       Abstract 2k, dvi.gz 49k, dvi 120k, ps.gz 108k, pdf 276k

 19.   Marek Szyjewski
       An Invariant of Quadratic Forms over Schemes
       Doc.Math.J.DMV 1 (1996) 449-478
       Abstract 1k, dvi.gz 49k, dvi 134k, ps.gz 122k, pdf 296k

 18.   Keiji Oguiso
       Calabi-Yau Threefolds of Quasi-Product Type
       Doc.Math.J.DMV 1 (1996) 417-447
       Abstract 2k, dvi.gz 57k, dvi 150k, ps.gz 134k, pdf 326k

 17.   Bruno Kahn
       Applications of Weight-Two Motivic Cohomology
       Doc.Math.J.DMV 1 (1996) 395-416
       Abstract 1k, dvi.gz 36k, dvi 97k, ps.gz 92k, pdf 244k

 16.   Markus Rost
       Chow Groups with Coefficients
       Doc.Math.J.DMV 1 (1996) 319-393
       Abstract 1k, dvi.gz 118k, dvi 313k, ps.gz 228k, pdf 543k

 15.   Meinolf Geck
       On the Average Values of the Irreducible Characters  
       of Finite Groups of Lie Type 
       on Geometric Unipotent Classes
       Doc.Math.J.DMV 1 (1996) 293-317
       Abstract 2k, dvi.gz 47k, dvi 125k, ps.gz 111k, pdf 278k

 14.   Frans Keune
       Multirelative K-Theory
       and Axioms for the K-Theory of Rings
       Doc.Math.J.DMV 1 (1996) 277-291
       Abstract 1k, dvi.gz 25k, dvi 66k, ps.gz 73k, pdf 198k

 13.   J. F. Jardine
       Boolean Localization, in Practice
       Doc.Math.J.DMV 1 (1996) 245-275
       --> The dvi file needs the lamstex fonts.
       Abstract 1k, dvi.gz 48k, dvi 130k, ps.gz 113k, pdf 303k

 12.   A. S. Merkurjev
       Maximal Indexes of Tits Algebras
       Doc.Math.J.DMV 1 (1996) 229-243
       Abstract 1k, dvi.gz 30k, dvi 75k, ps.gz 84k, pdf 224k

 11.   Bernold Fiedler
       Do Global Attractors Depend on Boundary Conditions?
       Doc.Math.J.DMV 1 (1996) 215-228
       Abstract 2k, dvi.gz 25k, dvi 58k, ps.gz 67k, pdf 184k

 10.   Markus Rost
       On the Dimension of a Composition Algebra
       Doc.Math.J.DMV 1 (1996) 209-214
       Abstract 1k, dvi.gz 8k, dvi 19k, ps.gz 35k, pdf 104k

  9.   Bernd Kawohl
       Remarks on Quenching
       Doc.Math.J.DMV 1 (1996) 199-208
       --> This manuscript contains graphics, 
       --> hence the dvi files might be incomplete.
       Abstract 2k, dvi.gz 16k, dvi 34k, ps.gz 73k, pdf 161k

  8.   Manfred Knebusch and Digen Zhang
       Manis Valuations and Prüfer Extensions I
       Doc.Math.J.DMV 1 (1996) 149-197
       Abstract 1k, dvi.gz 91k, dvi 236k, ps.gz 174k, pdf 434k

  7.   Jürgen Richter-Gebert
       Two Interesting Oriented Matroids
       Doc.Math.J.DMV 1 (1996) 137-148
       --> This manuscript contains graphics, 
       --> hence the dvi files might be incomplete.
       Abstract 2k, dvi.gz 20k, dvi 49k, ps.gz 78k, pdf 198k

  6.   O. T. Izhboldin
       On the Nonexcellence of Field Extensions $F(\pi)/F$
       Doc.Math.J.DMV 1 (1996) 127-136
       Abstract 1k, dvi.gz 20k, dvi 53k, ps.gz 62k, pdf 168k

  5.   Friedhelm Waldhausen
       On the Construction of the Kan Loop Group
       Doc.Math.J.DMV 1 (1996) 121-126
       Abstract 1k, dvi.gz 13k, dvi 29k, ps.gz 42k, pdf 119k

  4.   Jesús A. de Loera, Serkan Hosten,
       Francisco Santos, Bernd Sturmfels
       The Polytope of All Triangulations 
       of a Point Configuration
       Doc.Math.J.DMV 1 (1996) 103-119
       --> This manuscript contains graphics, 
       --> hence the dvi files might be incomplete. 
       Abstract 2k, dvi.gz 34k, dvi 80k, ps.gz 91k, pdf 248k

  3.   Detlev W. Hoffmann
       Twisted Pfister Forms
       Doc.Math.J.DMV 1 (1996) 67-102
       Abstract 2k, dvi.gz 82k, dvi 208k, ps.gz 147k, pdf 342k

  2.   Nikita A. Karpenko
       Order of Torsion in CH$^4$ of Quadrics
       Doc.Math.J.DMV 1 (1996) 57-65
       Abstract 1k, dvi.gz 19k, dvi 43k, ps.gz 60k, pdf 165k

  1.   Johan de Jong and Marius van der Put
       Étale Cohomology of Rigid Analytic Spaces
       Doc.Math.J.DMV 1 (1996) 1-56
       Abstract 1k, dvi.gz 113k, dvi 294k, ps.gz 219k, pdf 501k

Total data: Abstracts: 28k, dvi.gz: 900k, dvi: 2313k, ps.gz: 2113k, total: 5354k

Total volume 1

Here you can view or download the total volume 1 (ps.gz, 1334k | pdf, 2786k).

Here is a postscript file for volume 1 with scalable fonts (ps.gz, 2247k | pdf, 3489k).

© 1996-2014 Ulf Rehmann